Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 8, 2015, 6:14 PM EDT for 4 counties in Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 6:14 PM EDT (22:14 UTC)
- Expired
- Jun 8, 2015, 7:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:00 PM EDT | TSTM WND DMG | Chattanooga, TN | TREES DOWN COUNTY-WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS54 KMRX 082214
SVRMRX
TNC011-065-115-153-082315-
/O.NEW.KMRX.SV.W.0065.150608T2214Z-150608T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
614 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRADLEY COUNTY IN EAST TENNESSEE...
SOUTHEASTERN SEQUATCHIE COUNTY IN EAST TENNESSEE...
HAMILTON COUNTY IN EAST TENNESSEE...
SOUTHERN MARION COUNTY IN EAST TENNESSEE...
* UNTIL 715 PM EDT/615 PM CDT/
* AT 613 PM EDT /513 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
KIMBALL...OR NEAR JASPER...MOVING EAST NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...ROSSVILLE...
SOUTH PITTSBURG...WALDEN...LAKESITE...KIMBALL...RIDGESIDE...
HARRISON...FAIRMOUNT...SOUTH CLEVELAND...RED BANK...COLLEGEDALE...
POWELLS CROSSROADS...ORME...MCDONALD...OOLTEWAH AND NEW HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3498 8550 3500 8585 3501 8584 3537 8510
3499 8487
TIME...MOT...LOC 2213Z 249DEG 31KT 3498 8563
HAIL...0.88IN
WIND...60MPH
$$
DH2 follow-up statements
487
WWUS54 KMRX 082240
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
640 PM EDT MON JUN 8 2015
TNC011-065-115-153-082315-
/O.CON.KMRX.SV.W.0065.000000T0000Z-150608T2315Z/
BRADLEY TN-SEQUATCHIE TN-HAMILTON TN-MARION TN-
640 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
EDT/615 PM CDT/ FOR SOUTHWESTERN BRADLEY...SOUTHEASTERN SEQUATCHIE...
HAMILTON AND SOUTHEASTERN MARION COUNTIES...
AT 640 PM EDT /540 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CHATTANOOGA...MOVING EAST NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...ROSSVILLE...
WALDEN...LAKESITE...RIDGESIDE...HARRISON...FAIRMOUNT...SOUTH
CLEVELAND...RED BANK...COLLEGEDALE...POWELLS CROSSROADS...MCDONALD...
OOLTEWAH...SEQUATCHIE CAVE...HALETOWN (GUILD)...EAST BRAINERD AND
SHADY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3498 8550 3505 8560 3510 8566 3537 8510
3499 8487
TIME...MOT...LOC 2240Z 257DEG 36KT 3504 8531
HAIL...0.88IN
WIND...60MPH
$$
DH291
WWUS54 KMRX 082309
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
709 PM EDT MON JUN 8 2015
TNC115-153-082319-
/O.CAN.KMRX.SV.W.0065.000000T0000Z-150608T2315Z/
SEQUATCHIE TN-MARION TN-
709 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUATCHIE AND
SOUTHEASTERN MARION COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST TENNESSEE.
LAT...LON 3500 8543 3501 8542 3504 8541 3504 8539
3507 8536 3509 8536 3511 8538 3511 8539
3515 8539 3529 8527 3537 8510 3499 8487
3498 8548
TIME...MOT...LOC 2309Z 249DEG 31KT 3513 8503
$$
TNC011-065-082315-
/O.CON.KMRX.SV.W.0065.000000T0000Z-150608T2315Z/
BRADLEY TN-HAMILTON TN-
709 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN BRADLEY AND HAMILTON COUNTIES...
AT 709 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
CLEVELAND...OR 9 MILES WEST OF CLEVELAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...SODDY-DAISY...SIGNAL MOUNTAIN...ROSSVILLE...WALDEN...
LAKESITE...RIDGESIDE...HARRISON...FAIRMOUNT...SOUTH CLEVELAND...RED
BANK...COLLEGEDALE...MCDONALD...OOLTEWAH...EAST BRAINERD...SHADY
GROVE...EAST RIDGE...HARRISON BAY S.P....NORTH CHICKAMAUGA CREEK
GORGE AND FALLING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3500 8543 3501 8542 3504 8541 3504 8539
3507 8536 3509 8536 3511 8538 3511 8539
3515 8539 3529 8527 3537 8510 3499 8487
3498 8548
TIME...MOT...LOC 2309Z 249DEG 31KT 3513 8503
HAIL...0.88IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:51 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 8, 2:51 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 251 PM EDT MON JUN 8 2015 .SHORT TERM...(TONIGHT AND TUESDAY)...CONVECTION ON-GOING...ISOLATED OVER THE AREA NOW...AND MUCH MORE COVERAGE TO THE WEST THAT WILL BE MOVING INTO THE AREA LATER THIS AFTERNOON AND INTO TONIGHT. CHANCES OF SEVERE STORMS STILL EXPECTED...BETTER SEVERE PARAMETERS STILL WEST OF OUR AREA NOW...BUT EXPECTED TO MOVE INTO THE AREA AS UPPER DYNAMICS INCREASE AND AS THE FRONT GETS CLOSER WEST TO EAST LATE THIS AFTERNOON AND TONIGHT. LOOKS LIKE DAMAGING WINDS WILL BE THE MAIN THREAT. BY MIDNIGHT MUCH OF THE LINE OF STORMS WILL BE RACING EAST OF THE AREA...LEAVING THE AREA WITH SHOWERS DIMINISHING. FOR TUESDAY...MINIMAL CHANCES OF AFTERNOON CONVECTION...KEEPING SOME LIGHT POPS IN AND JUST MENTIONING SHOWERS FOR NOW. GUIDANCE TEMPERATURES LOOK GOOD OVERALL FOR THIS PERIOD. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...UPPER TROUGH AXIS EAST OF THE FORECAST AREA SHOULD BE FOLLOWED BY RELATIVELY DRIER AIR. THE WEAK SURFACE FRONT WILL BE DRAPED OVER NORTHERN GEORGIA. THE FRONT WILL WAVER BACK NORTH LATER IN THE DAY ON WEDNESDAY. FOR MOST AREAS...IT WILL BE DRY. HOWEVER THE SOUTHERN TENNESSEE VALLEY WILL HAVE A CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS AS THAT BOUNDARY MOVES NORTHWARD. BY THURSDAY...DIURNAL RAIN CHANCES MOVE NORTHWARD AS MOIST SOUTHERLY FLOW RETURNS. THIS PATTERN PERSISTS INTO THE WEEKEND WITH NO MAJOR FOCUS. MOST PLACES COULD USE THE RAINFALL. THE FORECAST AREA IS ALSO LOCATED ON THE FRINGE OF THE UPPER HIGH...WHICH IS USUALLY A FAVORABLE AREA FOR THESE SHOWERS AND STORMS. LOOK FOR HIGH TEMPERATURES TO GENERALLY BE IN THE 80S WITH A FEW LOCATIONS REACHING THE 90S ON THURSDAY...SUNDAY AND MONDAY. LOW TEMPERATURES WILL BE IN THE 60S AND 70S. THESE NUMBERS FALL WITHIN THE SEASONAL NORMS FOR THIS TIME OF YEAR. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 68 88 67 89 / 60 20 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 65 85 65 88 / 80 20 10 10 OAK RIDGE, TN 67 87 65 88 / 80 20 10 10 TRI CITIES AIRPORT, TN 63 84 60 86 / 80 20 10 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && GM/AC
Hazardous weather outlook, Jun 8, 3:58 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 358 PM EDT MON JUN 8 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-092000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 358 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT. SEVERE STORMS WILL MAINLY BE ISOLATED THIS AFTERNOON...BUT BETTER CHANCES OF SEVERE STORMS EXIST THIS EVENING AND TONIGHT AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACH THE REGION. THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...WITH LARGE HAIL POSSIBLE FROM SOME OF THE STRONGER STORMS. ISOLATED FLOODING IS POSSIBLE IN SOME AREAS...BUT STORMS WILL BE MOVING QUICKLY...THEREBY REDUCING THE CHANCES OF FLOODING. ALTHOUGH THE CHANCES OF TORNADOES IS VERY LOW FOR THIS EVENT...LOCALIZED CONDITIONS COULD PRODUCE A BRIEF TORNADO. IN GENERAL...CONDITIONS FOR STRONGER STORMS ARE MORE FAVORABLE IN THE WESTERN AND NORTHWESTERN AREAS...ON THE PLATEAU...WITH AREAS IN THE EASTERN COUNTIES...ALONG THE NORTH CAROLINA STATE LINE...NOT QUITE AS FAVORABLE...BUT THESE AREAS COULD STILL GET SEVERE STORMS. MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY ABOUT 2AM TUESDAY MORNING...WITH ONLY SHOWERS AND ISOLATED THUNDERSTORMS THEREAFTER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND INTO TONIGHT.
In the hours before
Local storm report, Jun 8, 5:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG W MAYNARDVILLE 36.25N 83.81W
06/08/2015 UNION TN 911 CALL CENTER
COUPLE TREES DOWN.
&&Special weather statement, Jun 8, 5:44 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT MON JUN 8 2015
TNZ068-069-071-086-082230-
KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
544 PM EDT MON JUN 8 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...NW BLOUNT...LOUDON...AND
NORTHWEST MONROE COUNTIES UNTIL 630 PM EDT...
AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOUDON...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...LENOIR CITY...ALCOA...LOUDON...
MADISONVILLE...LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...VONORE...
GREENBACK...FRIENDSVILLE...PHILADELPHIA...TOWNSEND...WALLAND...HAPPY
VALLEY...FORT LOUDON S.P....TELLICO VILLAGE...MCGEE CARSON PENINSULA
AND WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST TENNESSEE.
LAT...LON 3574 8447 3595 8381 3590 8379 3589 8379
3588 8378 3586 8378 3585 8377 3584 8377
3582 8375 3569 8370 3566 8379 3565 8387
3562 8392 3548 8432
TIME...MOT...LOC 2144Z 249DEG 31KT 3566 8432
DHLocal storm report, Jun 8, 5:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
547 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG KINGSTON 35.87N 84.51W
06/08/2015 ROANE TN 911 CALL CENTER
COUPLE TREES DOWN.
0440 PM TSTM WND DMG W MAYNARDVILLE 36.25N 83.81W
06/08/2015 UNION TN 911 CALL CENTER
COUPLE TREES DOWN.
0500 PM TSTM WND DMG 5 SE CHATTANOOGA 35.01N 85.19W
06/08/2015 HAMILTON TN TRAINED SPOTTER
ONE TREE AND SEVERAL LARGE TREE LIMBS DOWN IN THE
BRAINERD AREA.
0520 PM TSTM WND DMG 3 N ATHENS 35.49N 84.60W
06/08/2015 MCMINN TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&Special weather statement, Jun 8, 5:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
547 PM EDT MON JUN 8 2015
TNZ039-040-042-069-070-073-082245-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-
NORTHWEST GREENE TN-
547 PM EDT MON JUN 8 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTH SEVIER...JEFFERSON...
NORTHWEST COCKE...HAMBLEN...AND NORTHWEST GREENE COUNTIES UNTIL 645
PM EDT...
AT 547 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF KNOXVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...SEVIERVILLE...JEFFERSON CITY...NEWPORT...
DANDRIDGE...WHITE PINE...NEW MARKET...BANEBERRY...PARROTTSVILLE...
STRAWBERRY PLAINS...ALPHA...MCMAHAN...SEYMOUR...KIMBERLIN HEIGHTS...
BYBEE...LOWLAND...KODAK...PIEDMONT AND CANEY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL TENNESSEE.
LAT...LON 3589 8379 3586 8383 3599 8390 3628 8313
3602 8297 3583 8377
TIME...MOT...LOC 2147Z 249DEG 31KT 3594 8379
DHLocal storm report, Jun 8, 6:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 7 SE KNOXVILLE 35.90N 83.86W
06/08/2015 KNOX TN 911 CALL CENTER
0530 PM TSTM WND DMG 5 W BLAINE 36.14N 83.78W
06/08/2015 KNOX TN 911 CALL CENTER
NUMEROUS TREES DOWN IN THE CORRYTON AREA.
&&Local storm report, Jun 8, 6:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
607 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST BLOUNTVILLE 36.53N 82.33W
06/08/2015 M59 MPH SULLIVAN TN ASOS
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 1:23 PM EDT | Special Weather Statement | MRX | McMinn | 52 min |
| Jun 8, 1:33 PM EDT | Special Weather Statement | MRX | Polk | 57 min |
| Jun 8, 1:35 PM EDT | Special Weather Statement | MRX | Sullivan | 55 min |
| Jun 8, 3:03 PM EDT | Special Weather Statement | MRX | Scott | 42 min |
| Jun 8, 3:15 PM EDT | Special Weather Statement | MRX | Anderson | 45 min |
| Jun 8, 3:17 PM EDT | Special Weather Statement | MRX | Marion, Sequatchie | 43 min |
| Jun 8, 3:29 PM EDT | Special Weather Statement | MRX | Anderson, Roane | 61 min |
| Jun 8, 3:35 PM EDT | Special Weather Statement | MRX | Morgan | 40 min |
| Jun 8, 3:37 PM EDT | Special Weather Statement | MRX | Rhea | 38 min |
| Jun 8, 3:40 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott, Union | 50 min |
| Jun 8, 4:04 PM EDT | Special Weather Statement | MRX | Roane | 41 min |
| Jun 8, 4:08 PM EDT | Special Weather Statement | MRX | Sequatchie | 52 min |
| Jun 8, 4:10 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Rhea, Roane | 50 min |
| Jun 8, 4:14 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 46 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | MRX | Bradley, McMinn | 52 min |
| Jun 8, 4:41 PM EDT | Special Weather Statement | MRX | Bradley, Hamilton | 49 min |
| Jun 8, 4:55 PM EDT | Special Weather Statement | MRX | Grainger, Knox, Union | 50 min |
| Jun 8, 4:57 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Meigs | 48 min |
| Jun 8, 5:01 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane, Union | 59 min |
| Jun 8, 5:05 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Sevier | 40 min |
| Jun 8, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Monroe | 50 min |
| Jun 8, 5:15 PM EDT | Special Weather Statement | MRX | Greene, Hawkins | 45 min |
| Jun 8, 5:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Jefferson, Knox, Union | 40 min |
| Jun 8, 5:25 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Jun 8, 5:44 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 46 min |
| Jun 8, 5:47 PM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 58 min |
| Jun 8, 5:49 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Hamblen, Jefferson, Knox, Sevier | 56 min |
| Jun 8, 6:02 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 58 min |
| Jun 8, 6:39 PM EDT | Areal Flood Advisory | MRX | Blount, Jefferson, Knox | 2 hr |
| Jun 8, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 31 min |
| Jun 8, 6:47 PM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 58 min |
| Jun 8, 6:55 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Monroe, Polk | 65 min |
| Jun 8, 7:28 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea and 1 more | 62 min |
| Jun 8, 7:40 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Grainger, Knox, Roane, Union | 50 min |
| Jun 8, 7:58 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 62 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.